Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2013, 10:09 PM CDT for 4 counties in Oklahoma. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2013, 10:09 PM CDT (03:09 UTC)
- Expired
- Mar 30, 2013, 11:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 11:14 PM CDT | HAIL 1 | Sallisaw, OK | MOSTLY DIME TO NICKEL SIZE HAIL |
| Mar 30, 11:18 PM CDT | HAIL 1.75 | Sallisaw, OK | |
| Mar 30, 11:19 PM CDT | HAIL 1 | 2 N Box, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 9:06 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
741 WUUS54 KTSA 310309 SVRTSA OKC021-061-101-135-310415- /O.NEW.KTSA.SV.W.0039.130331T0309Z-130331T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1009 PM CDT SAT MAR 30 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA... EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA... WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA... NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA... * UNTIL 1115 PM CDT * AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF GREENLEAF STATE PARK...MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... DAMAGING GOLF BALL SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LAKE TENKILLER STATE PARK...GORE...WEBBERS FALLS...VIAN...MARBLE CITY... BRUSHY LAKE STATE PARK...TAMAHA AND SALLISAW. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 288 AND 307. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3550 9468 3535 9496 3564 9529 3577 9513 TIME...MOT...LOC 0309Z 317DEG 21KT 3564 9513 $$
2 follow-up statements
145
WWUS54 KTSA 310332
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT SAT MAR 30 2013
OKC021-101-310342-
/O.CAN.KTSA.SV.W.0039.000000T0000Z-130331T0415Z/
CHEROKEE OK-MUSKOGEE OK-
1032 PM CDT SAT MAR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MUSKOGEE AND SOUTHERN
CHEROKEE COUNTIES IS CANCELLED...
LAT...LON 3550 9468 3535 9496 3554 9514 3557 9513
3564 9498 3564 9494
TIME...MOT...LOC 0332Z 317DEG 21KT 3554 9502
$$
OKC061-135-310415-
/O.CON.KTSA.SV.W.0039.000000T0000Z-130331T0415Z/
HASKELL OK-SEQUOYAH OK-
1032 PM CDT SAT MAR 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN SEQUOYAH AND NORTHEASTERN HASKELL COUNTIES...
AT 1030 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOX...MOVING
SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VIAN...
BRUSHY LAKE STATE PARK...MC KEY...TAMAHA AND SALLISAW.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 290 AND 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3550 9468 3535 9496 3554 9514 3557 9513
3564 9498 3564 9494
TIME...MOT...LOC 0332Z 317DEG 21KT 3554 9502
$$111 WWUS54 KTSA 310356 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1056 PM CDT SAT MAR 30 2013 OKC061-310407- /O.CAN.KTSA.SV.W.0039.000000T0000Z-130331T0415Z/ HASKELL OK- 1056 PM CDT SAT MAR 30 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS CANCELLED... LAT...LON 3554 9500 3558 9488 3550 9468 3540 9487 TIME...MOT...LOC 0357Z 317DEG 21KT 3550 9490 $$ OKC135-310415- /O.CON.KTSA.SV.W.0039.000000T0000Z-130331T0415Z/ SEQUOYAH OK- 1056 PM CDT SAT MAR 30 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN SEQUOYAH COUNTY... AT 1053 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MC KEY... MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BRUSHY LAKE STATE PARK...MC KEY AND SALLISAW. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 300 AND 308. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3554 9500 3558 9488 3550 9468 3540 9487 TIME...MOT...LOC 0357Z 317DEG 21KT 3550 9490 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:37 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 30, 6:37 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 637 PM CDT SAT MAR 30 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MAIN ISSUE THROUGH THE TAF PERIOD WILL BE THUNDERSTORM CHANCES/ TIMING. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DRIFT SOUTH ACROSS FAR SOUTHWEST MO AND COULD IMPACT THE FYV/XNA AREAS LATER THIS EVENING. IFR CONDITIONS WILL BE LIKELY IN THE STRONGER ACTIVITY. ALTHOUGH TIMING IS NOT AS CERTAIN...ADDITIONAL STORMS WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS AS ACTIVITY DRIFTS SOUTH/ SOUTHEAST. && .PREV DISCUSSION... /ISSUED 413 PM CDT SAT MAR 30 2013/ DISCUSSION... SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN TONIGHT INTO EARLY SUNDAY AS A COLD FRONT MOVES SOUTH INTO THE AREA AND ANOTHER UPPER LEVEL IMPULSE MOVES THROUGH IN THE NORTHWEST FLOW ALOFT. LARGE HAIL WILL BE POSSIBLE WITH A FEW OF THE STORMS OVERNIGHT BUT ORGANIZED SEVERE WEATHER IS NOT LIKELY. THE COLD FRONT THAT WILL MOVE THROUGH THE AREA MONDAY LOOKS SLOWER AND NOT AS IMPRESSIVE AS IT WAS LOOKING AT THIS TIME YESTERDAY. AS A RESULT...THERE WILL BE A WINDOW OF OPPORTUNITY FOR TEMPERATURES TO WARM MONDAY...EVEN IN NORTHEAST OKLAHOMA. ANY PRECIPITATION IS EXPECTED TO BE POST FRONTAL IN NATURE SO WILL ONLY CARRY LOW POPS IN NORTHEAST OKLAHOMA MONDAY AFTERNOON. THE MODELS ARE NOW CONVERGING TOWARDS THE SOLUTION THAT THE ECMWF HAS BEEN ADVERTISING WITH A CLOSED LOW NOW FORECAST TO TRACK OVER OR NEAR THE AREA BY THURSDAY. THIS WILL RESULT IN A CLOUDY...DAMP AND CHILLY PERIOD FROM TUESDAY INTO THURSDAY. ONCE THIS SYSTEM MOVES BY...A QUICK WARMUP TO NEAR OR ABOVE NORMAL TEMPERATURES WILL TAKE PLACE FRIDAY THROUGH NEXT WEEKEND AND LIKELY BEYOND. BOTH THE ECMWF AND GFS HINT AT A CHANGE IN THE UPPER LEVEL PATTERN BY THE SECOND WEEK OF APRIL WHICH MAY EVENTUALLY KICK-START THE SPRING SEVERE WEATHER SEASON. STAYED CLOSE TO GUIDANCE TEMPERATURES THROUGH SUNDAY NIGHT AND LEANED TOWARDS THE ECMWF MONDAY...WITH FRONTAL TIMING BEING KEY TO THE HIGHS THAT DAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...12
Hazardous weather outlook, Mar 30, 9:16 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 916 PM CDT SAT MAR 30 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 916 PM CDT SAT MAR 30 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA ONSET...TONIGHT SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA FAR NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...TONIGHT. DISCUSSION... A SURFACE FRONT WAS ENTERING NORTHEAST OKLAHOMA THIS EVENING. INCREASED WIND SHEAR ALONG WITH AMPLE INSTABILITY HAS RESULTED IN SEVERE STORMS CAPABLE OF PRODUCING VERY LARGE..DESTRUCTIVE HAIL...ESPECIALLY FOR LOCATIONS ACROSS NORTHEAST OKLAHOMA WHERE SURFACE FORCING HAS BEEN MAXIMIZED. GIVEN THE SHEAR AND STRENGTH OF THE UPDRAFTS IN THE STRONGEST STORMS...TORNADIC POTENTIAL HAS ALSO INCREASED ACROSS EASTERN OKLAHOMA. STORMS WILL CONTINUE TO PUSH AND SOUTHEAST OVERNIGHT AHEAD OF THE SURFACE FRONT...WITH LARGE HAIL REMAINING THE PRIMARY RISK OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE FRONTAL BOUNDARY ON SUNDAY...WITH HIGHEST CHANCES SOUTH OF INTERSTATE 40. A STRONGER COLD FRONT SHOULD MOVE THROUGH THE AREA MONDAY AFTERNOON...WITH RAIN CHANCES INCREASING FROM NORTH TO SOUTH BEHIND THE BOUNDARY. CONSIDERABLY COOLER WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A SLOW MOVING UPPER SYSTEM WILL BRING CONTINUED RAIN CHANCES IN THAT TIME FRAME. ONCE THIS SYSTEM CLEARS...TEMPERATURES WILL BEGIN TO REBOUND TOWARDS THE END OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 30, 9:11 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 4 NW VINITA 36.68N 95.20W
03/30/2013 E1.00 INCH CRAIG OK PUBLIC
&&
AEJLocal storm report, Mar 30, 9:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 2 E TULLAHASSEE 35.83N 95.40W
03/30/2013 E1.00 INCH WAGONER OK AMATEUR RADIO
NEAR HWY 69 AND HWY 51B.
&&
AEJLocal storm report, Mar 30, 9:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL MUSKOGEE 35.75N 95.37W
03/30/2013 E2.50 INCH MUSKOGEE OK TRAINED SPOTTER
TENNIS BALL SIZED HAIL NEAR THE OG AND E PLANT IN
MUSKOGEE.
&&
AEJSpecial weather statement, Mar 30, 9:42 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT SAT MAR 30 2013
ARZ001-002-011-310315-
BENTON AR-CARROLL AR-MADISON AR-
942 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...WESTERN CARROLL AND NORTHERN MADISON
AT 942 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF BEAVER LAKE...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BLAND...EUREKA SPRINGS...
METALTON...CABANAL...BEAVER LAKE...BUSCH...FORUM...MARBLE...ALABAM...
CLIFTY...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3624 9346 3608 9366 3639 9399 3651 9384
3651 9382
TIME...MOT...LOC 0242Z 316DEG 24KT 3639 9383Local storm report, Mar 30, 9:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL PRYOR 36.31N 95.32W
03/30/2013 E0.88 INCH MAYES OK AMATEUR RADIO
NICKEL HAIL IN PRYOR.
&&
AEJLocal storm report, Mar 30, 10:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL MAYSVILLE 36.40N 94.60W
03/30/2013 E0.75 INCH BENTON AR EMERGENCY MNGR
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Mar 30, 7:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Mar 30, 7:41 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 30, 7:50 PM CDT | Special Weather Statement | TSA | Mayes | 25 min |
| Mar 30, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 63 min |
| Mar 30, 8:01 PM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| Mar 30, 8:24 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Mar 30, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 52 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 60 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 67 min |
| Mar 30, 9:10 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
| Mar 30, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Mar 30, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 54 min |
| Mar 30, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 59 min |
| Mar 30, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 57 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 56 min |
| Mar 30, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| Mar 30, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| Mar 30, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 67 min |
| Mar 30, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 41 min |
| Mar 30, 11:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 30, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 67 min |
| Mar 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 62 min |
| Mar 31, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 67 min |
| Mar 31, 3:27 AM CDT | Special Weather Statement | TSA | Osage | 63 min |
| Mar 31, 3:43 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 47 min |
| Mar 31, 4:20 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 55 min |
| Mar 31, 5:13 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Mar 31, 5:17 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 43 min |
| Mar 31, 5:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Mar 31, 5:58 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 47 min |
| Mar 31, 6:35 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Mar 31, 6:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 63 min |
| Mar 31, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 59 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.